Mots-clés : formation
@article{MZM_2020_108_2_a5,
author = {M. N. Konovalova},
title = {Finite {Groups} with~$\mathfrak F${-Subnormal} {Subgroups}},
journal = {Matemati\v{c}eskie zametki},
pages = {215--223},
year = {2020},
volume = {108},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2020_108_2_a5/}
}
M. N. Konovalova. Finite Groups with $\mathfrak F$-Subnormal Subgroups. Matematičeskie zametki, Tome 108 (2020) no. 2, pp. 215-223. http://geodesic.mathdoc.fr/item/MZM_2020_108_2_a5/
[1] L. A. Shemetkov, Formatsii konechnykh grupp, Nauka, M., 1978 | MR
[2] V. S. Monakhov, Vvedenie v teoriyu konechnykh grupp i ikh klassov, Vysheishaya shkola, Minsk, 2006
[3] V. S. Monakhov, V. N. Kniahina, “Finite groups with $\mathbb P$-subnormal subgroups”, Ric. Mat., 62:2 (2013), 307–322 | DOI | MR | Zbl
[4] V. A. Kovaleva, A. N. Skiba, “Finite soluble groups with all $n$-maximal subgroups $\mathfrak{F}$-subnormal”, J. Group Theory, 17:2 (2014), 273–290 | DOI | MR | Zbl
[5] V. S. Monakhov, “O gruppakh s formatsionno subnormalnymi $2$-maksimalnymi podgruppami”, Matem. zametki, 105:2 (2019), 269–277 | DOI | Zbl
[6] A. Ballester-Bolinches, L. M. Ezquerro, Classes of Finite Groups, Math. Appl. (Springer), 584, Springer, Dordrecht, 2006 | MR | Zbl
[7] G. A. Miller, H. C. Moreno, “Nonabelian groups in which every subgroup is abelian”, Trans. Amer. Math. Soc., 4:4 (1903), 398–404 | DOI | MR | Zbl